# SDR ASOA201912087137

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 41,535 hours, 32,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145247610003
- Condition: Dented
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS FOUND WITH GROUND DAMAGE TO THE FUSELAGE AT FRAME 68 THRU 70 AND STRINGER 16L AND 17L.MAINTENANCE CUT OUT THE DAMAGE AREA AND SPLICED A INTERNAL DOUBLER AND REPLACED THE NEW SKIN IAW ETD 2019-145-159935.ALL WORK ACCOMPLISHED AND WILL BE RELEASED WHEN A/C HAS A SERVICE CHECK.
